delay-dependent exponential stability for uncertain neutral stochastic systems with mixed delays and markovian jumping parameters时滞相关稳定性指数与混合不确定中立型随机系统延迟和马尔可夫跳跃参数.pdfVIP

delay-dependent exponential stability for uncertain neutral stochastic systems with mixed delays and markovian jumping parameters时滞相关稳定性指数与混合不确定中立型随机系统延迟和马尔可夫跳跃参数.pdf

  1. 1、原创力文档(book118)网站文档一经付费(服务费),不意味着购买了该文档的版权,仅供个人/单位学习、研究之用,不得用于商业用途,未经授权,严禁复制、发行、汇编、翻译或者网络传播等,侵权必究。。
  2. 2、本站所有内容均由合作方或网友上传,本站不对文档的完整性、权威性及其观点立场正确性做任何保证或承诺!文档内容仅供研究参考,付费前请自行鉴别。如您付费,意味着您自己接受本站规则且自行承担风险,本站不退款、不进行额外附加服务;查看《如何避免下载的几个坑》。如果您已付费下载过本站文档,您可以点击 这里二次下载
  3. 3、如文档侵犯商业秘密、侵犯著作权、侵犯人身权等,请点击“版权申诉”(推荐),也可以打举报电话:400-050-0827(电话支持时间:9:00-18:30)。
  4. 4、该文档为VIP文档,如果想要下载,成为VIP会员后,下载免费。
  5. 5、成为VIP后,下载本文档将扣除1次下载权益。下载后,不支持退款、换文档。如有疑问请联系我们
  6. 6、成为VIP后,您将拥有八大权益,权益包括:VIP文档下载权益、阅读免打扰、文档格式转换、高级专利检索、专属身份标志、高级客服、多端互通、版权登记。
  7. 7、VIP文档为合作方或网友上传,每下载1次, 网站将根据用户上传文档的质量评分、类型等,对文档贡献者给予高额补贴、流量扶持。如果你也想贡献VIP文档。上传文档
查看更多
delay-dependent exponential stability for uncertain neutral stochastic systems with mixed delays and markovian jumping parameters时滞相关稳定性指数与混合不确定中立型随机系统延迟和马尔可夫跳跃参数

Hindawi Publishing Corporation Discrete Dynamics in Nature and Society Volume 2012, Article ID 748279, 23 pages doi:10.1155/2012/748279 Research Article Delay-Dependent Exponential Stability for Uncertain Neutral Stochastic Systems with Mixed Delays and Markovian Jumping Parameters Huabin Chen Department of Mathematics, Nanchang University, Nanchang 330031, China Correspondence should be addressed to Huabin Chen, chb 00721@126.com Received 9 December 2011; Accepted 5 March 2012 Academic Editor: Vimal Singh Copyright q 2012 Huabin Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. This paper is mainly concerned with the globally exponential stability in mean square of uncertain neutral stochastic systems with mixed delays and Markovian jumping parameters. The mixed delays are comprised of the discrete interval time-varying delays and the distributed time delays. Taking the stochastic perturbation and Markovian jumping parameters into account, some delay- dependent sufficient conditions for the globally exponential stability in mean square of such systems can be obtained by constructing an appropriate Lyapunov-Krasovskii functional, which are given in the form of linear matrix inequalities LMIs. The derived criteria are dependent on the upper bound and the lower bound of the time-varying delay and the distributed delay and are therefore less conservative. Two numerical examples are given to illustrate the effectiveness and applicability of our obtained results. 1. Introduction It is well known that many dynamical systems not only depend on the present and past states but also involve th

您可能关注的文档

文档评论(0)

xyz118 + 关注
实名认证
文档贡献者

该用户很懒,什么也没介绍

1亿VIP精品文档

相关文档